# SDR FDEA2019062761413

- Difficulty date: June 26, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70561
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING,  OUTBOARD FLAP VANE NR 4 SUPPORT FITTING ECCENTRIC HOLE FOUND CORRODED.    REWORKED AND FOUND EXCEED LIMITS IAW SRM 57-50-02-2R, REPAIR 5, FIGURE 201.  OVERSIZED BUSHING FABRICATED IAW SRM 57-50-02-2R, REPAIR 5 , FIGURE 201, AND EA 1-5750-T0347861, P1, STEP 1A.  INSTALLED IAW AMM 27-50-32-4.  FLAP VANE ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-50-32-5, AND FOUND SATISFACTORY.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
